MathSciNet Relay Station
MathSciNet bibliographic data
MR2778974 65L10 (34B10)
Lin, Yingzhen; Cui, Minggen A numerical solution to nonlinear multi-point boundary value problems in the reproducing kernel space. Math. Methods Appl. Sci. 34 (2011), no. 1, 44–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement